# SDR DL76G040655

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 28,845 hours, 4,665 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV03203N40
- Condition: Failed
- Location: Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN AFT GALLEY FOUND BAD LIGHT SOCKET.  FLUORESCENT TUBE LIGHT COPILOTS SIDE ACROSS FROM LAV AT R4 DOOR.  FWD TO MCO AND PLACARD PER MEL 25-20-01K.  BULB REMOVED.
